MathSciNet Relay Station
MathSciNet bibliographic data
MR2028496 17B37 (17B10)
Brundan, Jonathan Kazhdan-Lusztig polynomials and character formulae for the Lie superalgebra ${\germ q}(n)$. Adv. Math. 182 (2004), no. 1, 28–77.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement